# SDR TWAA9810311

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45799
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - ON THE LT Z34 RADIAL UPPER OTBD HOLE ON THE FORWARD SIDE, A CRACK INDICATION WAS SHOWN BY EDDY CURRENT.  REPAIRED PER TWA ARA 15188.  CHECK-C 3-12-98 STL.   ACFT TT:  66,639 HOURS.  ACFT TC: 80,202.  (X)
